# SDR AALA20111217MIA02

- Difficulty date: December 17, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 42,651 hours, 5,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT EMERGENCY LIGHT AT LEFT NUMBER 1 DOOR INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 1 DOOR LOWER RIGHT EMERGENCY LIGHT.  OPS CHECK NORMAL.
